×

Found 5,973 Documents (Results 1–100)

Concentration-compactness via profile decomposition for systems of coupled Schrödinger equations of Hamiltonian type. arXiv:2403.03195

Preprint, arXiv:2403.03195 [math.AP] (2024).
BibTeX Cite
Full Text: arXiv

Global wellposedness of general nonlinear evolution equations for distributions on the Fourier half space. arXiv:2401.09746

Preprint, arXiv:2401.09746 [math.AP] (2024).
BibTeX Cite
Full Text: arXiv

Curvature effects in pattern formation: well-posedness and optimal control of a sixth-order Cahn-Hilliard equation. arXiv:2401.05189

Preprint, arXiv:2401.05189 [math.AP] (2024).
BibTeX Cite
Full Text: arXiv

Global dynamics around and away from solitons. (English) Zbl 07823087

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 5. Sections 9–11. Berlin: European Mathematical Society (EMS). 3822-3840 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the blow-up of the solution of a nonlinear system of equations of a thermal-electrical model. (English. Russian original) Zbl 07820459

Math. Notes 114, No. 5, 850-861 (2023); translation from Mat. Zametki 114, No. 5, 759-772 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software